# SDR DALA1102469864

- Difficulty date: December 28, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, STA 1258, VERTICAL STABILIZER, CTR FITTING IS CRACKED AT LOWER END CORNER. REMOVED CTR FITTING IN AFT ACC COMP STA 1258 IAW SRM 51-30-5.  RECEIVED NEW MATERIAL IAW DWG 9911840-115. HEAT TREATED NEW FITTING TRAVELER NR2311N02296 TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED NEW FITTING IAW SRM      51-30-5. REQUIRED  INSPECTION COMPLETED.
